# SDR DL757030616

- Difficulty date: July 3, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 26,853 hours, 12,710 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35317
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 1510 STR 28R-29R AND 28L-29L:  AIRFONE ANTENNA CUTOUT CORROSION REPAIR.  THE AIRFONE ANTENNA CUTOUTS AT FS 1510 BETWEEN STRINGERS 28R & 29R AND BETWEEN 28L & 29L WERE FOUND CORRODED.  THE CUTOUTS WERE ENLARGED TO REMOVE THE CORROSION DAMAGE.  THE CUTOUTS WERE THEN REPAIRED WITH EXTERNAL ALUMINUM REPAIR DOUBLERS PER ER/A 385303-14, REV A.
